# SDR AWXA200200695

- Difficulty date: July 25, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 54,740 hours, 33,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 655429623
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON THE UPPER AND LOWER SURFACE OF AFT CARGO FLOOR SUPPORT BS 773, LBL 21 TO RBL 21.  MAINTENANCE REMOVED CORROSION FROM AFT CARGO FLOOR TEE SPLICE, MATERIAL LOSS OUT OF LIMITS.  FABRICATED NEW TEE SPLICE AND INSTALLED REPAIR IAW B737-300 SRM 51-40-02 PG 3-4.
